# SDR SWAA2014010223750

- Difficulty date: December 28, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 92,588 hours, 64,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7645774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 727C+14 TO BS 727C+15.8, STRINGER 2R.  REPAIRED SKIN IAW SRM.
